Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have severe cold, took injection, paining, becoming unconscious, allergic to pain killers. Should i see a doctor?

am a 22yr old 5.2ft height and i had severe cold i went to Dr and had tablets and 2 injections and the Dr told i've sinus my body has started paining and am becoming allergic to pain killers as it causes itching..can i further continue the tablets or consult some other Dr..
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for asking in Healthcare Magic.

Probably your Dr has given you paracetamol and Diclofenac injections along with antibiotic tablets. Both paracetamol and Diclofenac belong to analgesic and anti inflammatory drugs and these are commonly given in sinus infections.

Hypersensitivity (allergic) reactions to analgesics are common in sensitive individuals. It can manifest as utricaria (itching), swelling, pain, dizziness, fall in BP and loss of consciousness. Since you are already allergic to analgesics you would not have tolerated two analgesic drugs and would have developed hypersensitivity due to over dose of analgesics.

Had you informed your treating Doctor about your sensitivity to analgesics, he would have avoided these drugs or probably would have given a steroid injection to control the inflammation and oral antibiotic, analgesics along with anti histamine like Levocetrizine to control the allergic responses to analgesics.

Visit your treating Dr immediately as you need steroid (Dexamethasone) and anti histamine (Chlor pheneramine maleate) injections to control the symptoms due to hypersensitivity reactions. Stop the tablets if they are pain killers. You can continue the tablets if they are antibiotics.

I hope this is useful to you.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor